MathSciNet Relay Station
MathSciNet bibliographic data
MR1489364 (99c:13004) 13A30 (13B22 13B25)
Simis, Aron; Vasconcelos, Wolmer V.; Villarreal, Rafael H. The integral closure of subrings associated to graphs. J. Algebra 199 (1998), no. 1, 281–289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement